# SDR IPXA2020081459034

- Difficulty date: August 14, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 27,013 hours, 17,678 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB- STRONG BURNING PLASTIC ODOR IRRELEVENT OF PACK POSITION.PERFORMED INSPECTION IAW AMM 05-51-56-202-001 AND FIM 21-00-01-301. COULD NOT DUPLICATE SMELL. A/C OK FOR SERVICE
